skip to main content
Refined by: collection: ScienceDirect Open Access Titles remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Codes identifying sets of vertices in random networks
Material Type:
Article
Add to e-Shelf

Codes identifying sets of vertices in random networks

Frieze, Alan ; Martin, Ryan ; Moncel, Julien ; Ruszinkó, Miklós ; Smyth, Cliff

Discrete mathematics, 2007, Vol.307 (9), p.1094-1107 [Peer Reviewed Journal]

Full text available

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Searching Remote Databases, Please Wait